# SDR COMA0360481

- Difficulty date: November 3, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 24,179 hours, 23,241 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460010H0264
- Condition: Chafed
- Location: Hyd System
- Part time: 24,179 hours, 23,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 5588 FROM ATL, HYD NR 2 LO PRESS CAUTION MESSAGE APPEARED IN FLIGHT AT 27000 FT.  AIRCRAFT PERFORMED UNSCHEDULED LANDING AT CKB AND FOUND RIGHT ENG HYD PRESS LINE AE2460010H0264 CHAFED ON FUSELAGE AND SUPPORT CLAMP BROKEN OFF THE FRAME.
